# SDR DALA1011650661

- Difficulty date: March 10, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- Engine: Pwa PW2037
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE UPPER LINK WING FITTING OTBD LUG HAS SPOTS OF CORROSION. REMOVED FITTING, COMPLIED WITH EA 06-075079-030 REV D PG 2 SHT1, REINSTALLED FITTING AT ST AEROSPACE SAT REF NON ROUTINE CARD 159680. (DL757101346)
